Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: escitaloproam Roo

Posted by IsoM on December 19, 2001, at 13:14:47

In reply to Re: escitaloproam, posted by Roo on December 19, 2001, at 9:01:58

I really can't say if it would have less sexual side-effects. Probably, as the side effects are supposed to come from the inactive form but maybe someone else can add some concrete about that.

> Is it supposed to have less sexual side effects?
> I notice they don't mention that...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:IsoM thread:87325
URL: http://www.dr-bob.org/babble/20011213/msgs/87411.html